# SDR DALA2016020400853

- Difficulty date: February 2, 2016
- Submitted: February 4, 2016
- Operation: Air carrier
- Aircraft: N669US
- Make and model: Boeing 747451
- Aircraft serial: 24224
- Aircraft time: 108,663 hours, 13,265 cycles
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Condition: Failed
- Location: Recirculation
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

JUST AFTER TAKEOFF THE CREW RECEIVED A RECIRCULATION FAN MESSAGE AND THE F/A REPORTED SMOKE IN THE CABIN. TURNED OFF THE FANS AND SMOKE QUICKLY DISSIPATED AND FLIGHT CONTINUED. VERIFIED FAN CAUSED THE EVENT.   R & R THE RECIRCULATION FAN AND FILTERS IAW AMM.
